MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB (CHINA); SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01C
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that, while using sensation 7fr.40cc intra-aortic balloon pump (iabp), the patient's electrocardiogram (ecg) was pacing abnormalities and unable to perform pacing; simultaneously, due to the fiber optic failure, the iabp could not provide normal counterpulsation.No harm or injury to the patient was reported.
 
Additional Manufacturer Narrative
Due to character limit: e1 (event site name) (b)(6) hospital (b)(6), (telephone) (b)(6).Updated fields:b4,,d4(version or model,exp.Date, udi),d9,e1(initial reporter)e3,g3,g6,h2,h3,h4,h6(type of investigation, investigation findings, component), h11 the hospital contacted an engineer after a problem was discovered during iabp therapy when the fiber optic balloon malfunctioned preventing proper pump function.The device was shut down and therapy continued using a replacement balloon with no patient injuries reported.It remains unclear whether the issue was related to the balloon or the machine and no third party engineers were involved.The fault was not fully resolved although the replacement fiber optic balloon functioned normally.The patient had the iabp placed at the bedside and experienced a fiber optic failure overnight along with ecg pacing abnormalities which prevented effective counterpulsation.The fiber optic sensor failure resulted in loss of pressure waveform alarms and inability of the pump to detect the sensor signal due to possible kink break or connector issue.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11 corrected fields: d4 (lot and udi), h6 (investigation findings and investigation conclusions).

Brand Name
SENSATION 7FR. 40CC IAB (CHINA)
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24430439
Report Number2248146-2026-0000723
Device Sequence Number10393279
Product Code DSP
UDI-Device Identifier10607567109374
UDI-Public(01)10607567109374(10)3000421044(17)270930(11)240930
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01C
Device Catalogue Number0684-00-0470-01C
Device Lot Number3000421044
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/25/2026
04/08/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/30/2026
04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRA-AORTIC BALLOON PUMP (IABP)
Patient Age49 YR
Patient SexMale